MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator service required fault had occurred on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was returned to the third-party service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that an error code, battery not charging fault, was observed on the device's error log.The third-party service technician further evaluated and determined the detachable battery had caused the ventilator service required alarm to occur on the device.In conclusion, the device's detachable battery needs replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the air foam inlet filter and particulate filter needs replaced for preventative maintenance unrelated to the reportable malfunction/issue.The machine flow sensor needs replaced for an error code, machine flow drift log, that was observed on the device's error log.This was unrelated to the reportable issue.
 
Additional Manufacturer Narrative
The reported failure of the battery is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6) did not find any non-conformances orabnormalities related to the reportable malfunction identified in this complaint record during testing of thedevice prior to distribution.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25548162
Report Number2518422-2026-023581
Device Sequence Number13448446
Product Code CBK
UDI-Device Identifier00606959055544
UDI-Public(01)00606959055544
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEE2110X15B
Device Catalogue NumberEE2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown